MAUDE Adverse Event Report: S.E.R.F Societe dEtudes Recherche Fabrication BI-MENTUM PE liner 28/57; Prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous

S.E.R.F Societe dEtudes Recherche Fabrication BI-MENTUM PE liner 28/57; Prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous
Catalog Number DS10015728
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
No new information available.
 
Event or Problem Description
The patient reported pain and was revised.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving bi-mentum pe liner 28/57 was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Product surveillance will continue to monitor for trends.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
 
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.

Brand Name
BI-MENTUM PE liner 28/57
Common Device Name
Prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous
Manufacturer (Section D)
S.E.R.F Societe dEtudes Recherche Fabrication
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F Societe dEtudes Recherche Fabrication
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
margaux baboulaz
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
+33()472056010
MDR Report Key50171601
Report Number3008668801-2026-00024
Device Sequence Number9860165
Product Code LZO
UDI-Device Identifier03662200015696
UDI-Public03662200015696
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberDS10015728
Device Lot Number1909327A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown